# SDR WX0A01003

- Difficulty date: July 25, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND AFT CARGO DOOR CRACKED AROUND RIVNUT FASTENER AT LOWER FORWARD CORNER.  ROUTED OUT CRACK ON AFT CARGO DOOR, FORWARD LOWER JAMB.  FORMED DOUBLER REPAIR AND INSTALLED IAW DC9 SRM 51-10-2, 51-10-3, 51-10-4, 52-01 FIGURE 2, 51-20-0 AND 51-30-8.  (M)
